Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Supports of a convex function


Author: E. Eisenberg
Journal: Bull. Amer. Math. Soc. 68 (1962), 192-195
MathSciNet review: 0137655
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. W. Barankin and R. Dorfman, On quadratic programming, Univ. California Publ. Statist 2 (1958), 285–318. MR 0094256
  • 2. G. B. Dantzig, Quadratic programming: a variant of the Wolfe-Markowitz algorithms, Operations Research Center, Univ. California, Research Report 2, Berkeley, Calif., 1961.
  • 3. E. Eisenberg, Duality in homogeneous programming, Proc. Amer. Math. Soc. 12 (1961), 783–787. MR 0129021, 10.1090/S0002-9939-1961-0129021-9
  • 4. W. Fenchel, Convex sets, cones, and functions, Princeton Univ. Lecture Notes, Princeton, N. J., 1953.
  • 5. David Gale, Harold W. Kuhn, and Albert W. Tucker, Linear programming and the theory of games, Activity Analysis of Production and Allocation, Cowles Commission Monograph No. 13, John Wiley & Sons, Inc., New York, N. Y.,; Chapman & Hall, Ltd., London, 1951, pp. 317–329. MR 0046018
  • 6. H. W. Kuhn and A. W. Tucker, Nonlinear programming, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 481–492. MR 0047303
  • 7. Harry M. Markowitz, Portfolio selection: Efficient diversification of investments, Cowles Foundation for Research in Economics at Yale University, Monograph 16, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1959. MR 0103768
  • 8. Philip Wolfe, A duality theorem for non-linear programming, Quart. Appl. Math. 19 (1961), 239–244. MR 0135625


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10741-1